Missouri, 2025Tornadoes and Damaging Winds in Missouri, April 20, 2025
April 20, 2025 · NWS LSX · 23 events in 10 counties and zones
During the early afternoon on Sunday, April 20, 2025 (Easter Sunday) a severe thunderstorm developed in Miller County, Missouri and moved northward through Cole County and into Callaway County. The thunderstorm produced one EF-2 tornado near New Bloomfield, MO.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $257,000
- Crop damage
- None recorded
- Events
- 23
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the early afternoon on Sunday, April 20, 2025 (Easter Sunday) a severe thunderstorm developed in Miller County, Missouri and moved northward through Cole County and into Callaway County. The thunderstorm produced one EF-2 tornado near New Bloomfield, MO. This occurred ahead of a line of severe thunderstorms that formed in southwest Missouri and extended northward as it moved east. The line moved into mid-Missouri during the late afternoon hours and marched into eastern Missouri. It produced 4 tornadoes in Missouri and damaging wind reports across the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Apr 20, 11:23 AM CST, 1 hour 8 minutes earlier. Its key messages:
- Showers and thunderstorms are expected to lift northward along a warm front this morning. A lull is anticipated late this morning into early this afternoon. Pockets of brief, heavy rainfall are possible in and around thunderstorms.
- A broken line of strong to severe thunderstorms is expected to turn linear late this afternoon over central Missouri and move eastward into Illinois by late this evening. Severe thunderstorms have the potential to produce large hail, damaging winds and a few tornadoes.
- Near to above normal temperatures stretch through the upcoming week with dry conditions Monday and Tuesday. The pattern becomes active once again from midweek on.
Area forecast discussion, Apr 20, 11:23 AM CST, 1 hour 8 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1223 PM CDT Sun Apr 20 2025
.KEY MESSAGES...
- Showers and thunderstorms are expected to lift northward along a
warm front this morning. A lull is anticipated late this
morning into early this afternoon. Pockets of brief, heavy
rainfall are possible in and around thunderstorms.
- A broken line of strong to severe thunderstorms is expected to
turn linear late this afternoon over central Missouri and move
eastward into Illinois by late this evening. Severe thunderstorms
have the potential to produce large hail, damaging winds and a
few tornadoes.
- Near to above normal temperatures stretch through the upcoming
week with dry conditions Monday and Tuesday. The pattern becomes
active once again from midweek on.
&&
.SHORT TERM... (Through Late Monday Afternoon)
Issued at 415 AM CDT Sun Apr 20 2025
The meat of the impacts occur today, ramping up late this afternoon
into this evening, when strong to severe thunderstorms are possible.
The strongest thunderstorms will be capable of producing large hail,
damaging winds, a few tornadoes and a quick shot of heavy rainfall.
A broad view of the CONUS shows a persistent ridge over the Atlantic
that extends westward over the Atlantic coastline, surface ridging
over the Great Lakes and the axis to an amplified trough/upper level
low near the New Mexico/Texas border. Upstream showers and
thunderstorms are clearly evident with a broad mass of colder cloud
tops/moisture on IR satellite/water vapor.
Thunderstorms are distributed just ahead of the upper level trough,
which is giving rise to surface low pressure over western/central
Texas. This system is forecast to quickly deepens slingshot to
the northeast through northwestern Missouri and south-central Iowa
by late this evening. Further east, elevated convection becomes
scattered over the mid-Mississippi Valley, stemming from weaker
mid- level impulses well north of the surface boundary.
Through the rest of the morning, the southeastern ridge and
strengthening surface low will act in tandem to lift the stationary
surface boundary northward as a warm front, drawing in warmer air
and dewpoints in the low to mid-60s. Showers and thunderstorms
likely remain scattered with the low level jet focused on the Plains
underneath the right entrance region of the upper jet. Despite
the northward advancement of the warm front, the lack of MUCAPE
(<500 J/kg) and extent of overcast skies will likely inhibit more
widespread development until ongoing convection the our southwest
lifts northeast into the area. As we get behind the warm front,
precipitation chances drop from south to north with a brief period
of mainly dry conditions favored along and south of I-70 after
15z (10 a.m.). Showers and thunderstorms hang on a bit longer over
northeastern Missouri and west-central Illinois with activity
shifting northward by 17z-18z (12 p.m.-1 p.m.). Though the flash
flood watch continues, the threat for flash flooding (aside from
river flooding) is decreasing. Mean rainfall amounts of 1-2 inches
will be fairly representative of much of the area. Even PMM/LPMM
only retain striations of 2-3 inches over the far northwest
sections of the CWA, where much less rain has fallen over the last
several days.
Latest guidance has come into better consensus on the arrival of a
cold front and its preceding dryline late this afternoon through
late this evening. The main change since the last forecast cycle is
a slight delay (1-2 hours) in the arrival of the boundary. Nearly
all guidance is showing the front positioned over the eastern Plains
around 15z (10 a.m.). The front enters western Missouri around
diurnal peak (18z-21z), where the low level jet (45-55 knots) will
be positioned underneath a 500 mb speed max. The recovery in
instability will rely heavily on sky conditions as much of the
guidance holds onto broken/overcast cloud cover. The track of the
surface low, however, keeps the broader convection to the west,
leaving the greater uncertainty over western Missouri. There is a
brief window for clouds to break some ahead of the front, limiting
the potential for instability to build further. Guidance has been
rather consistent in holding MUCAPE valued in the 500-1000 J/kg
range with weakly capped surface instability. Despite this
limiting factor, upward vertical velocity signatures remain strong
and concentrated along and immediately ahead of the front. This
coincides with mid-level lapse rates around 7C, SRH values of 250-
300+ m2/s2, and 0-3 km shear around 50 kts. Additionally, 0-3 km
CAPE values approach 100 J/kg, which can be supportive of tornado
development.
Indications are that initial discrete cells will develop along the
front with the potential for all hazards. As storms propagate
downstream, convection become more linear over central Missouri and
points east. Evolution of this nature do not support hail so much
later in the game, as damaging winds and tornadoes become the
primary threats. Considering the arrival time of 22z-23z over
central Missouri and 00z and later along and east of the Mississippi
River, the line will exhibit the greatest intensity around Columbia,
potentially weakening along and east of the Mississippi River as
diurnal trends take hold. While this is the case, conditions will
have to be monitored closely as helicity track show the support for
tornadoes for a few hours after sunset. More over, should tornadoes
occur, they will result from vorticity embedded within a fast-moving
line, becoming further obscured by heavy rainfall. The best
timeframe for severe potential is approximately 22z through 04z this
evening.
The front clears the area late tonight, bringing an end to the
rainfall late Sunday night into Monday. Near normal temperatures
(mid-60s to low-70s) will be accompanied by dry conditions and
clearing skies Monday.
Maples
&&
.LONG TERM... (Monday Night through Saturday)
Issued at 415 AM CDT Sun Apr 20 2025
Dry conditions persist Tuesday as surface high pressure centers over
central Illinois and a modest mid-level ridge builds into the mid-
Mississippi Valley. Warm air advection brings warmer air to the
region with highs rising well into the 70s to near 80 degrees.
The patterns turns active again through midweek as zonal flow
introduces multiple shortwaves into the central U.S. A northern
stream system pushes a weakening cold front into the central Plains,
eventually interacting with the advancement of the previously
mentioned warm air advection. This essentially washes the front out
to the north, while second shortwave passes over the Texas
Panhandle. A surface low then develops over Texas and eject
northeast into Missouri through the day Wednesday. Yet another
shortwave follows close behind the initial wave with additional
chances late Wednesday into Thursday. This second wave influences
the boundary to slowly return south as a cold front, increasing
potential for showers and thunderstorms later in the week.
The front then stalls somewhere over the southern portion of the
area with additional shortwave energy moving into the Plains Friday.
Where the boundary lies will be the focus for better potential for
showers and thunderstorms. As was the case in yesterday's update,
precipitation chances are spread through the later half of the week
with a number of details (largely timing and position or existence
of surface features). While guidance seems to be coming into a
little better agreement for the midweeks period, the consecutive run
of shortwaves and precipitation potential will have at least some
influence on the orientation of the pattern. Therefore, specifics
are not yet certain with general trends toward warm and wet weather
through the end of the period.
Maples
&&
.AVIATION... (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1214 PM CDT Sun Apr 20 2025
Low ceilings will gradually lift and scatter from south to north
as a warm front moves through. Winds will also slowly veer from
the east/southeast to the south ahead of a cold front. This front
will bring the best chances of showers and thunderstorms to the
area as it moves from west to east. The storms are most likely to
impact central Missouri sites late this afternoon, followed by
KUIN and metro St. Louis early this evening. Added IFR
visibilities and strong winds (40 knots) for these storms at
KCOU/KJEF/KUIN. Storms may tend to weaken by the time they reach
metro St. Louis so wind with a bit more conservative wind speeds
and visbys for now. Behind the front, look for a wind shift to the
southwest and then west followed by a return to low MVFR ceilings
in stratus.
Gosselin
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through late tonight for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Warren MO-Washington MO.
IL...Flood Watch through late tonight for Bond IL-Calhoun IL-Clinton
IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 20, 3:22 AM CST, 9 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
422 AM CDT Sun Apr 20 2025
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-210930-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
422 AM CDT Sun Apr 20 2025
This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.
.DAY ONE...Today and tonight.
Showers and thunderstorms are expected today through late this
evening. A round of strong to severe thunderstorms is likely late
this afternoon through late this evening. The strongest thunderstorms
will be capable of large hail, damaging winds, and tornadoes.
Locally heavy rain is possible in and around thunderstorms, posing an
isolated threat for flash flooding. A flash flood watch remains in
effect through 7 p.m. this evening.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Showers and thunderstorms are possible Tuesday night through
Friday night.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed later today.
Maples
Tornado, Callaway
- When
- April 20, 12:31 PM CST to 12:36 PM CST
- Where
- Callaway County, 1.22 mi SW of Guthrie to 1.63 mi N of Guthrie
- Rating
- EF2
- Path length
- 2.61 mi
- Path width
- 100 yd
- Injuries
- 1 direct, 0 indirect
- Property damage
- $125,000
- Reported by
- NWS Storm Survey
- Coordinates
- 38.737, -92.116
The tornado touched down south of County Road 362 at 1:31 PM and quickly strengthened, blowing in the garage and removing a significant section of roof from a home along County Road 362. This was the worst observed damage and was rated as 120 mph (EF-2). The tornado then moved north-northeast, crossing State Road Y and removing siding from a church along Blessing Lane. The tornado dissipated along County Road 347 at 1:36 PM. Additional damage along the path mainly consisted of tree damage. The tornado was rated EF-2 with a path length of 2.61 miles and a maximum path width of 100 yards.
Thunderstorm Wind, Moniteau
- When
- April 20, 3:45 PM CST
- Where
- Moniteau County, 0.54 mi E of Clarksburg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.670, -92.660
Thunderstorm winds downed multiple 6 to 8 inch tree limbs in Clarksburg.
Thunderstorm Wind, Moniteau
- When
- April 20, 3:50 PM CST
- Where
- Moniteau County, 0.69 mi N of California
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.640, -92.570
A mesonet station measured a 61 mph wind gust near California.
Thunderstorm Wind, Boone
- When
- April 20, 4:09 PM CST
- Where
- Boone County, 1.48 mi SSW of Cou Cotton Mem Arpt
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.980, -92.310
Multiple tree trunks were snapped on and around Sundeck Drive in Columbia.
Thunderstorm Wind, Boone
- When
- April 20, 4:16 PM CST
- Where
- Boone County, 0.69 mi S of (Cou)columbia Rgnl A
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 38.810, -92.220
The KCOU ASOS measured a 58 mph thunderstorm wind gust.
Thunderstorm Wind, Callaway
- When
- April 20, 4:17 PM CST
- Where
- Callaway County, 0.88 mi SE of (Jef)jffrsn City Mem
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 38.590, -92.160
The KJEF ASOS measured a 66 mph thunderstorm wind gust.
Thunderstorm Wind, Boone
- When
- April 20, 4:18 PM CST
- Where
- Boone County, 2.14 mi NNW of Columbia
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 38.980, -92.340
Thunderstorm winds caused tree damage of varying degrees from downed limbs to uprooted trees.
Thunderstorm Wind, Boone
- When
- April 20, 4:18 PM CST
- Where
- Boone County, 1.48 mi NNW of Columbia
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 38.970, -92.340
Thunderstorm winds caused roof damage to the Parkade Baptist Church in Columbia.
Tornado, Boone
- When
- April 20, 4:18 PM CST to 4:22 PM CST
- Where
- Boone County, 1.68 mi SW of Cou Cotton Mem Arpt to 1.39 mi ENE of Cou Cotton Mem Arpt
- Rating
- EF1
- Path length
- 3.31 mi
- Path width
- 100 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 38.986, -92.325
The tornado touched down at 5:18 PM about one mile north of Columbia along Rangeline Road. The tornado moved east, producing tree damage before passing just north of Albert-Oakland Park. Beyond Albert-Oakland Park the tornado took a northeast turn and crossed Highway 63. The tornado continued producing tree damage as it moved northeast toward Paris Road. The tornado was rated EF-1 with a path length of 3.31 miles and a maximum path width of 100 yards.
Thunderstorm Wind, Boone
- When
- April 20, 4:20 PM CST
- Where
- Boone County, 1.61 mi W of Columbia
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.950, -92.360
A member of the public reported wind gusts estimated to be 65 mph.
Thunderstorm Wind, Boone
- When
- April 20, 4:26 PM CST
- Where
- Boone County, 2.14 mi SSE of Harg
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.900, -92.220
The Columbia-Bradford Missouri Agricultural site measured a 66 mph thunderstorm wind gust.
Thunderstorm Wind, Callaway
- When
- April 20, 4:31 PM CST
- Where
- Callaway County, 2.12 mi NE of Eastville
- Measured
- 80 kt (92 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 38.970, -92.000
The NWS surveyed straight-line wind damage at a farm north-northwest of Kingdom City. Photos of the damage were provided by county law enforcement and showed extensive damage to multiple farm outbuildings. Large, healthy tree branches were also snapped on the property.
Tornado, Boone
- When
- April 20, 4:33 PM CST to 4:35 PM CST
- Where
- Boone County, 1.44 mi SSW of Stephens to 0.91 mi NE of Stephens
- Rating
- EF1
- Path length
- 2.31 mi
- Path width
- 100 yd
- Property damage
- $22,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.010, -92.256
A brief tornado developed just east of Hinkson Creek at 5:33 PM where it caused significant damage to the Columbia Recycling Facility. The building was completely destroyed and the machinery inside significantly damaged. The tornado continued moving northeast, causing more tree damage before dissipating just north of E Highway HH along N Deer Valley Lane at 5:35 PM.
Tornado, Audrain
- When
- April 20, 4:56 PM CST to 4:57 PM CST
- Where
- Audrain County, 2.92 mi WNW of Worchester to 3.02 mi WNW of Worchester
- Rating
- EF1
- Path length
- 0.32 mi
- Path width
- 50 yd
- Property damage
- $60,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.290, -91.818
A brief tornado tracked south to north just west of Highway MM in north-central Audrain County, destroying a couple of outbuildings and rolling two smaller grain bins. Debris was generally thrown northward and strewn widely, likely due to a downburst immediately following the tornado. The tornado was rated EF-1 with a path length of 0.32 miles and a maximum path width of 50 yards.
Thunderstorm Wind, Montgomery
- When
- April 20, 4:57 PM CST
- Where
- Montgomery County, 0.54 mi E of Wellsville
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 39.080, -91.570
Thunderstorm winds snapped a 2 foot diameter tree at its base.
Thunderstorm Wind, Audrain
- When
- April 20, 5:06 PM CST
- Where
- Audrain County, 1.48 mi SSW of Vandalia
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.300, -91.510
The Vandalia Agricultural Site measured a thunderstorm wind gust of 63 mph.
Thunderstorm Wind, Pike
- When
- April 20, 5:15 PM CST
- Where
- Pike County, 2.25 mi WNW of Curryville
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.360, -91.390
Thunderstorm winds caused damage to sheds on a property. They also caused damage to a support column and the wall of a home.
Tornado, Pike
- When
- April 20, 5:19 PM CST to 5:20 PM CST
- Where
- Pike County, 2.47 mi ENE of Spencerburg to 2.69 mi ENE of Spencerburg
- Rating
- EF0
- Path length
- 0.34 mi
- Path width
- 25 yd
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.436, -91.359
A brief tornado tracked northeast near Highway E, 2 miles northeast of the community of Spencerburg where it caused significant damage to an outbuilding and a few trees. The tornado was rated EF-0 with a path length of 0.34 miles and a maximum path width of 25 yards.
Thunderstorm Wind, Marion
- When
- April 20, 5:35 PM CST to 5:38 PM CST
- Where
- Marion County, 0.53 mi E of Withers Mill to 1.38 mi S of Hannibal Muni Arpt
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $35,000
- Reported by
- Emergency Manager
- Coordinates
- 39.720, -91.470
Two sources reported estimated 70 mph thunderstorm wind gusts west of Hannibal. Multiple instances of damage around Hannibal due to thunderstorm winds were reported, including the destruction of a trailer near Hannibal Regional Hospital.
Thunderstorm Wind, Crawford
- When
- April 20, 5:43 PM CST
- Where
- Crawford County, 1.09 mi W of Bourbon
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.150, -91.250
Thunderstorm winds downed a large tree across a road in town.
Thunderstorm Wind, Jefferson
- When
- April 20, 6:36 PM CST
- Where
- Jefferson County, 0.88 mi SE of De Soto
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.140, -90.560
Thunderstorm winds downed power lines in De Soto.
Thunderstorm Wind, St. Francois
- When
- April 20, 6:40 PM CST
- Where
- St. Francois County, 1.09 mi W of Leadington to Cantwell
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.830, -90.540
Thunderstorm winds downed power lines at Camilla Street and Polk Avenue near Park Hills. They also downed power lines in Desloge.
Thunderstorm Wind, St. Francois
- When
- April 20, 6:50 PM CST
- Where
- St. Francois County, 1.29 mi WNW of Farmington
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.790, -90.440
A trained spotter reported estimated 60 mph thunderstorm wind gusts.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Missouri, April 20 to 21, 2025$4.8 million · EF1 · 92 events
- Rip Current in Florida, April 20, 20251 death · 1 event
- Tornado and Flash Flood in Kansas, April 20, 2025$725,000 · EF1 · 5 events
- Tornado and Damaging Winds in Arkansas, April 20, 2025$757,000 · EF1 · 3 events
- Tornadoes and Damaging Winds in Illinois, April 20, 2025$280,000 · EF1 · 17 events
- Tornadoes and Damaging Winds in Illinois, April 20, 2025$43,000 · EF1 · 23 events
- Tornadoes and Damaging Winds in Illinois, April 20, 2025EF1 · 11 events
- Tornadoes and Damaging Winds in Arkansas, April 20, 2025EF1 · 9 events
- Flash Flooding and Damaging Winds in Iowa, April 20 to 21, 202578 kt wind · 11 events
- High Wind in Maine, April 20, 202552 kt wind · 6 events
- Dense Fog in Colorado, April 20, 20252 events
- Damaging Winds in Montana, April 20 to 21, 202550 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1242834, 1242532, 1242533, 1242537, 1242538, 1242539, 1242540, 1242544, 1242838, 1242545, 1242547, 1242553, 1245952, 1242843, 1242590, 1242592, 1242593, 1242845, 1242597, 1242602, 1242605, 1242606, 1242608.